Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Taking medication for hypertension. Have diabetes. Cramps on legs. Cause?

i get lot of cramps in legs feets i have one kidney i inject EPO now weekly 1000 some time at night mucles get cramps. i had to turn in bed very care fully i am dibatic but controlled by diet i take other medicines for blood pressure singhru d /b year 1940
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Below mentioned are the causes for the leg cramps.

1) Cramps may occur because of decreased amounts of minerals, such as calcium and magnesium.
2) Exposure to cold temperatures, especially to cold water.
3) Other medical conditions, such as blood flow problems (peripheral arterial disease), kidney disease, thyroid disease, and multiple sclerosis.
4) Standing on a hard surface for a long time, sitting for a long time, or putting
5) Being dehydrated, which means that your body has lost too much fluid.

Most likely cause in your case seems like a LOW CALCIUM in blood. I advice you to have it checked.
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor